# SDR ASAA2012101493113

- Difficulty date: October 14, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 16,991 hours, 5,406 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Indicator
- Part number: 7588429101
- Condition: Activated
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ETOPS PDC, FOUND NR 2 ENG IDG DELTA P INDICATOR EXTENDED.  ACFT GROUNDED.  ACCOMPLISHED IDG SCAVENGE AND CHARGE FILTER INSP NO DEFECTS NOTED WITH FILTERS OR OIL. NEW FILTERS INSTALLED AND SERVICED IDG.  DPI RESET DECAL MARKED. REF AMM 24-11-41-200-801 AND 24-11-41-400-801. RESET DPI.
